# SDR DALA12011990878

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 70,496 hours, 64,310 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 332 L17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME SHEAR TIE AT RT BS 332 JUST BELOW LONGERON 17 (204-01) OUT SIDE AD INSPECTION AREA, DISCOVERED WHILE PERFORMING AD INSPECTION.  REMOVED DAMAGE SHEAR TIE IAW SRM 51-30-2, FABRICATED NEW SHEAR TIE IAW SRM 53-13-2, PG 2, FIG 1, ITEM 9.  HEAT TREATED SHEAR TIE TO T6 ON TRAVEL 70002389430001, LOCATED AND DRILLED SHEAR TIE IAW SRM 51-30-4 TREATED AND PRIMED SHEAR TIE IAW SRM 51-10-3, INSTALLED SHEAR TIE IAW SRM 51-30-2 AND 51-305.
